# SDR MPFACTUATOR1

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: General aviation
- Aircraft: PK-MP
- Make and model: Cessna 208B
- Aircraft serial: 208B0989
- Aircraft time: 1,799 hours
- Engine: Pwa PT6A114
- Engine time: 1,799 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99105863RX
- Part serial: 6984
- Condition: Inoperative
- Location: Te Flaps
- Part time: 885 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PRIMARY AND STAND-BY FLAP ACTUATOR WAS INOPERATIVE. ACTIVATION OF EITHER SYSTEM WOULD CAUSE THE RESPECTIVE CIRCUIT BREAKER TO OPEN.  DISASSASEMBLY OF THE ACTUATOR REVEALED A SHEARED ROLL PIN AND ROUGH WORM SHAFT BEARING.
